# SDR AMTA200300317

- Difficulty date: March 6, 2003
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N521AT
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 312N53217
- Part serial: 06840332
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MESSAGE RIGHT STRUT O/H DET 1 DISPLAYED.  REMOVED AND REPLACED RIGHT ENGINE SUPPLY HIGH PRESSURE DUCT IAW MM 36-11-01.  OPS CHECK NORMAL.  (M)
